# SDR GTIA2018101502888

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 49,057 hours, 23,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR ASSIST BOTTLE REQ SERVICE. L1 PASSENGER DOOR ASSIST BOTTLE SERVICED IAW AMM 52-10-00. OP CHECK GOOD NO LEAK NOTED.
